# SDR SWI2023F00292

- Difficulty date: June 23, 2023
- Submitted: September 1, 2023
- Operation: Air carrier
- Aircraft: N738SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10195
- Aircraft time: 45,503 hours, 29,655 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Cracked
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT COMPARTMENT R/H WINDSHIELD POST CRACKED (MARKED)     (C-CHECK RO 8/31/2023)    REMOVED DAMAGED RH WINDSHIELD POST AND LOCATED, DRILLED AND INSTALLED A NEW RH WINDSHIELD POST REF CRJ 700 SRM 51-42-21-001-001-A01 AND BOMBARDIER DRAWING 601R33007 REV U COMPLIED WITH SKY CARD 51-900-1002-SKY CL600-2C10 STRUCTURAL MAJOR REPAIR RII
